RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat. Suppl.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat. Suppl., 2016, Issue 9, Pages 119–121 (Mi pdma266)  

This article is cited in 4 scientific papers (total in 4 papers)

Mathematical Foundations of Informatics and Programming

On consistency of systems of symbolic polynomial equations and their application

O. I. Egorushkin, I. V. Kolbasina, K. V. Safonov

M. F. Reshetnev Siberian State Aerospace University, Krasnoyarsk

Abstract: Approaches to solving the systems of non-commutative polynomial equations in the form of formal power series are developed. The problems concerning the consistency of such a system are investigated on the base of the investigation of the commutative image of this system, which is obtained under the assumption that the symbols in the system denote variables taking values in the field of complex numbers and the operations in the system are commutative.

Keywords: non-commutative variables, polynomial equations, formal power series, commutative image.

DOI: https://doi.org/10.17223/2226308X/9/47

Full text: PDF file (431 kB)
References: PDF file   HTML file

UDC: 519.682

Citation: O. I. Egorushkin, I. V. Kolbasina, K. V. Safonov, “On consistency of systems of symbolic polynomial equations and their application”, Prikl. Diskr. Mat. Suppl., 2016, no. 9, 119–121

Citation in format AMSBIB
\Bibitem{EgoKolSaf16}
\by O.~I.~Egorushkin, I.~V.~Kolbasina, K.~V.~Safonov
\paper On consistency of systems of symbolic polynomial equations and their application
\jour Prikl. Diskr. Mat. Suppl.
\yr 2016
\issue 9
\pages 119--121
\mathnet{http://mi.mathnet.ru/pdma266}
\crossref{https://doi.org/10.17223/2226308X/9/47}


Linking options:
  • http://mi.mathnet.ru/eng/pdma266
  • http://mi.mathnet.ru/eng/pdma/y2016/i9/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Egorushkin, I. V. Kolbasina, K. V. Safonov, “Analog teoremy o neyavnom otobrazhenii dlya formalnykh grammatik”, PDM. Prilozhenie, 2017, no. 10, 149–151  mathnet  crossref
    2. O. I. Egorushkin, I. V. Kolbasina, K. V. Safonov, “O primenenii mnogomernogo kompleksnogo analiza v teorii formalnykh yazykov i grammatik”, PDM, 2017, no. 37, 76–89  mathnet  crossref
    3. O. I. Egorushkin, I. V. Kolbasina, K. V. Safonov, “Sintaksicheskii analiz programm metodom integralnykh predstavlenii”, PDM. Prilozhenie, 2018, no. 11, 128–130  mathnet  crossref
    4. O. I. Egorushkin, I. V. Kolbasina, K. V. Safonov, “Geometricheskoe uslovie razreshimosti formalnykh grammatik”, PDM. Prilozhenie, 2020, no. 13, 106–108  mathnet  crossref
  • Prikladnaya Diskretnaya Matematika. Supplement
    Number of views:
    This page:70
    Full text:15
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021